# SDR DHL2005803515

- Difficulty date: November 7, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779659U501
- Condition: Cracked
- Location: Bs 902-909
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT INTERIOR SPLICE FITTING CRACKED 2 INCHES STA 902.000 - STA 909.000 L-6R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING IAW SRM 51-1-20D (HI-LOK) AND NEW PLI WASHER IAW SRM 51-1-23 PG 1.  TORQUED IAW SRM 51-3-1 PG 2A (HI-LOKS).
